Ask Experts Questions for FREE Help !
Ask
    MandaBear0511's Avatar
    MandaBear0511 Posts: 34, Reputation: 1
    Junior Member
     
    #1

    Jan 31, 2008, 04:45 PM
    Will I Get Side Effects?
    Hello,
    I was taking this medication called Lexapro. Well, I stopped cold turkey. What I want to know is if I will have/get side effects.
    J_9's Avatar
    J_9 Posts: 40,298, Reputation: 5646
    Expert
     
    #2

    Jan 31, 2008, 04:51 PM
    Hi Manda,

    I need to know how much you were taking and how long you were taking it. When did you stop cold turkey and why?

    After I know this, I'll have a better idea whether you may have side effects.
    MandaBear0511's Avatar
    MandaBear0511 Posts: 34, Reputation: 1
    Junior Member
     
    #3

    Jan 31, 2008, 04:56 PM
    I am the same girl from last time. I took 10mg, and Lexapro!
    J_9's Avatar
    J_9 Posts: 40,298, Reputation: 5646
    Expert
     
    #4

    Jan 31, 2008, 04:59 PM
    Same girl from last time? Sweet, I have answered over 16 thousand posts, it's hard for me to remember.

    You took 10mg of Lexapro? For how long? When did you stop?
    MandaBear0511's Avatar
    MandaBear0511 Posts: 34, Reputation: 1
    Junior Member
     
    #5

    Jan 31, 2008, 04:59 PM
    A couple days ago.
    J_9's Avatar
    J_9 Posts: 40,298, Reputation: 5646
    Expert
     
    #6

    Jan 31, 2008, 05:00 PM
    Manda,

    I asked you a few questions. How long were you taking it? Why did you stop?

    Now, answer each one of those please so we can get down to the answers.
    MandaBear0511's Avatar
    MandaBear0511 Posts: 34, Reputation: 1
    Junior Member
     
    #7

    Jan 31, 2008, 05:05 PM
    I took it for about... 6 weeks, and I got off it a couple of days ago.
    twinkiedooter's Avatar
    twinkiedooter Posts: 12,172, Reputation: 1054
    Uber Member
     
    #8

    Feb 1, 2008, 03:08 PM
    Lexapro withdrawal. Lexapro withdrawal side effects, Lexapro withdrawal solutions.

    This is a long site giving the withdrawl symptoms. You did not state why you were taking this in the first place, but your answer should be found on this site.
    MandaBear0511's Avatar
    MandaBear0511 Posts: 34, Reputation: 1
    Junior Member
     
    #9

    Feb 1, 2008, 08:22 PM
    Oh, I stopped because it was making my deppression worse/ sucidal thoughts.
    twinkiedooter's Avatar
    twinkiedooter Posts: 12,172, Reputation: 1054
    Uber Member
     
    #10

    Feb 4, 2008, 09:53 PM
    Glad you stopped it Manda dear. That stuff is not for everyone as it can cause some nasty side effects.
    Wondergirl's Avatar
    Wondergirl Posts: 39,023, Reputation: 5431
    Jobs & Parenting Expert
     
    #11

    Feb 4, 2008, 09:54 PM
    Does your doctor know you stopped taking it?

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Side effects of glutathione? [ 3 Answers ]

I would like to ask what are the specific side effects of glutathione? May it be per orem, I've or I'm.. thanks

Side effects [ 4 Answers ]

Please can you tell me what side effects I will have to expect on superfact

If I can't climax, are there other ramifications? [ 4 Answers ]

My question is pretty straighforward (I think). Are there physiological effects that happen to a man when he's been aroused and doesn't climax? Thanks.

Side effects [ 1 Answers ]

Side Effects Of Finasteride In Women


View more questions Search